# SDR USAA2013102200003

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 49,018 hours, 20,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FORWARD GALLEY, ACFT RT, EMERGENCY EXIT LIGHT LENS COVER MISSING.  MX REPLACED EMERGENCY EXIT LIGHT LENS COVER IN FWD GALLEY, ACFT RT.
